# SDR DALA2017021001122

- Difficulty date: February 10, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PUNCTURED ON PREVIUS REPAIR ON INBD FLAP INBD VANE.  REPAIRED IAW SRM 57-03D PARAGRAPH 11 FIGURE 11.
